# SDR AALA202503288480

- Difficulty date: March 18, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,250 hours, 18,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF FUSELAGE EXTERNAL POWER PANEL ACCESS DOOR CUTOUT HAS TORN SKIN AT LOWER EDGE. REPAIRED AREA AT RIGHT HAND SIDE OF FUSELAGE EXTERNAL POWER PANEL ACCESS DOOR CUTOUT. PER B737-NG SRM 53-10-15-2R PROCEDURE 4 REPAIR 4.
